Pabna University of Science and Technology

Faculty Profile

Dr. Md. Fazlul Hoque

Associate Professor

Department of Mathematics

Pabna University of Science and Technology

Pabna, Bangladesh

Contact Information

 +8801773961797  (Personal)

[email protected] (Office)

[email protected] (Personal)

Download CV

Education

  • PhD in Mathematics, University of Queensland, Australia, 2018, Thesis title: Superintegrable systems, polynomial algebra structures and exact derivations of spectra, Supervisors: Associate Professor and Reader Dr. Yao-Zhong Zhang and Dr. Ian Marquette
  • M.Phil in Mathematics, Faculty of Science, University of Rajshahi, Bangladesh, 2012, Thesis title: On supra fuzzy topological spaces, Supervisor: Professor Dr. Dewan Muslim Ali
  • M.Sc.(Thesis) in Mathematics, Department of Mathematics, University of Rajshahi, Bangladesh, 2006, First class first position, Thesis title: A study on characterizations of general radical classes of rings, Supervisor: Professor Dr. Akhil Chandra Paul
  • B.Sc.(Honours) in Mathematics, Department of Mathematics, University of Rajshahi, Bangladesh, 2005, First class second position

Teaching Experience

  • Associate Professor, Department of Mathematics, Pabna University of Science and Technology, Bangladesh, February 2017 - Present
  • Assistant Professor, Department of Mathematics, Pabna University of Science and Technology, Bangladesh, March 2012 - February 2017
  • Lecturer, Department of Mathematics, Pabna University of Science and Technology, Bangladesh, April 2009 - March 2012
  • Lecturer, Department of Mathematics, Lalmatia Women College, Dhaka, August 2008 - February 2009

Administrative or Other Experience

  • Dean, Faculty of Science, Pabna University of Science and Technology, Bangladesh, 29/07/2019 - till now
  • Visiting Researcher, Department of Mathematics, University of Hawaii at Manoa, Honolulu, USA (01/11/2016 - 20/12/2016).
  • Research Assistant, School of Economics, The University of Queensland, Australia, November 2017 – April 2018.
  • Senior Research Associate, School of Economics, The University of Queensland, Australia (30/11/2015 - 30/06/2016).
  • Tutor, School of Mathematics and Physics, The University of Queensland, Australia, 2014-2018
  • Member, ANZAMP, Australian Mathematical Society, Australia, 2014 - 2018
  • Editorial Board Member, Universal Journal of Computational Mathematics, USA, 2013 - present
  • Assistant Proctor, Pabna University of Science and Technology, Bangladesh, 2010 - 2014
  • President, PUST Blood Donors Club, Pabna University of Science and Technology, Bangladesh, 2010 - 2014

Research Interests

  • Algebras
  • Integrable and superintegrable systems,
  • Quasi-exact solvability
  • Lie Algebras
  • Fuzzy Mathematics
  • Rings and Gamma Rings

Active Research Project

  • Higher dimensional superintegrable systems and algebraic derivations of energy spectra

External Affiliation

  • Dean, Faculty of Science, Pabna University of Science and Technology, Bangladesh
  • General Secretary, Teachers' Association, Pabna University of Science and Technology, Bangladesh, 2019

Awards & Recognition

  • Project Grant from Pabna University of Science and Technology funded by UGC, Bangladesh, BD TK. 70,000.00, 2018-19
  • Conference grant from Professor Mark Gould and Yao-Zhong Zhang’s Discovery project, School of Mathematics and Physics, University of Queensland, Australia, AUD 1200.00, 2017
  • Graduate School International Travel Award (GSITA), University of Queensland, Australia, AUD 5000.00 (Highly competitive), 2016
  • Conference grant from School of Mathematics and Physics, University of Queensland, Australia, AUD 3000.00, 2015
  • Conference grant from Ian Marquette’s ARC Discovery Early Career Researcher Award DE 130101067, School of Mathematics and Physics, University of Queensland, Australia, AUD 6500.00, 2015
  • Conference grant from Yao-Zhong Zhang’s Discovery project DP 140101492, School of Mathematics and Physics, University of Queensland, Australia, AUD 2200.00, 2014
  • International Postgraduate Research Scholarship (IPRS), Australia (Highly prestigious), 2014-2017
  • Australian Postgraduate Award (APA), Australia, AUD 25892.00 per annum, 2014 - 2017
  • Research grant from University Grants Commission of Bangladesh, BD TK. 50000.00, 2013
  • Conference grant from Pabna University of Science and Technology, Bangladesh, BD TK. 12000.00, 2012
  • Gold Medal for 1st class in Honours from Shaheed Suhrawardy Hall, University of Rajshahi, Bangladesh, 2010
  • Gold Medal for excellent in Mathematics from A F Mujibur Rahman Foundation, Bangladesh, 2009

Journal Publications

  • S S Miah, M R Amin and Md Fazlul Hoque, Separation axioms (T1) on fuzzy bitopological spaces in quasi-coincidence sense, International J. Math. Combin, Vol. 3, 43-53, 2019
  • Md Fazlul Hoque, Ian Marquette and Yao-Zhong Zhang, Recurrence approach and higher rank polynomial algebras for superintegrable monopole systems, Journal of Mathematical Physics 59, 052101 (2018).
  • Md Fazlul Hoque, Ian Marquette, Sarah Post and Yao-Zhong Zhang, Algebraic calculations for spectrum of superintegrable system from exceptional orthogonal polynomials, Annals of Physics 391, 203 (2018).
  • Md Fazlul Hoque, Ian Marquette and Yao-Zhong Zhang, Quadratic algebra structure in the 5D Kepler system with non-central potentials and Yang-Coulomb monopole interaction, Annals of Physics, 380, 121 (2017).
  • Mst. Shekha Khatun, Md Fazlul Hoque and Md Azizur Rahman, Multi-soliton solutions, completely elastic collisions and non-elastic fusion phenomena of two PDEs, Pramana-Journal of Physics, 88:86 (2017).
  • Md Fazlul Hoque, Ian Marquette and Yao-Zhong Zhang, Quadratic algebra for superintegrable monopole system in a Taub-NUT space, Journal of Mathematical Physics, 57, 092104 (2016).
  • Md Fazlul Hoque, Ian Marquette and Yao-Zhong Zhang, Recurrence approach and higher rank cubic algebras for the N-dimensional superintegrable systems, Journal of Physics A: Mathematical and Theoretical, 49, 125201 (2016).
  • Md Fazlul Hoque, Ian Marquette and Yao-Zhong Zhang, A new family of N-dimensional superintegrable double singular oscillators and quadratic algebra Q(3) \oplus so(n) \oplus so(N − n), Journal of Physics A: Mathematical and Theoretical, 48, 445207 (2015).
  • Md Fazlul Hoque, Ian Marquette and Yao-Zhong Zhang, Quadratic algebra structure and spectrum of a new superintegrable system in N-dimension, Journal of Physics A: Mathematical and Theoretical, 48, 185201 (2015).
  • Md Fazlul Hoque and A. C. Paul, Centralizers on prime and semiprime gamma rings, Italian Journal of Pure and Applied Mathematics, 35, 575 (2015).
  • Md Fazlul Hoque, F. S. Alshammari and A. C. Paul, Left centralizers of semiprime gamma rings with involution, Applied Mathematical Sciences, 8(95), 4713 (2014).
  • Md Fazlul Hoque and A. C. Paul, Generalized derivations on semiprime gamma rings with involution, Palestine Journal of Mathematics, 3(2), 235 (2014).
  • Harun-Or-Roshid, M. Ali Akbar, Md Nur Alam, Md Fazlul Hoque and Nizhum Rahman, New extended (G'/G)-expansion method to solve nonlinear evolution equations: the (3 + 1)-dimensional potential YTSF equation , Springer Plus, 3, 22 (2014).
  • Md Nur Alam, M. Ali Akbar and Md Fazlul Hoque, Exact travelling wave solutions of the (3+1)-dimensional mKdV-ZK equation and the (1+1)-dimensional compound KdVB equation using the new approach of generalized (G0/G)-expansion method, Pramana, 83(3), 317 (2014).
  • Harun-Or-Roshid, Md Fazlul Hoque, Md Nur Alam and M. Ali Akbar, New extended (G0/G)-expansion method and its application in the (3 + 1)-dimensional equation to find new exact traveling wave solutions, Universal Journal of Computational Mathematics, 2(2), 32 (2014).
  • Md Fazlul Hoque, Harun-Or-Roshid and M. Ali Akbar, New extended (G'/G)-expansion method for traveling wave solutions of nonlinear partial differential equations(NPDEs) in mathematical physics, Italian Journal of Pure and Applied Mathematics, 33, 175 (2014).
  • Md Fazlul Hoque, Harun-Or-Roshid, Md Nur Alam and M. Ali Akbar, A new (G0/G)-expansion method for traveling wave solutions in nonlinear evolution equations, International Journal of Pure and Applied Mathematics (to appear), (2014), in press.
  • Md Fazlul Hoque and Nizhum Rahman, The Jordan \theta-centralizers of semiprime gamma rings with involution, International Journal of Mathematical Combinatories, 4, 16 (2013).
  • Md Fazlul Hoque, H. O. Roshid and A. C. Paul, The \theta-centralizers of semiprime gamma rings, Research Journal of Applied Sciences, Engineering and Technology, 6(22), 4129 (2013).
  • Md Fazlul Hoque and A. C. Paul, Centralizers of semiprime gamma rings, Italian Journal of Pure and Applied Mathematics, 30, 289 (2013).
  • Md Fazlul Hoque and A. C. Paul, Prime gamma rings with centralizing and commuting generalized derivations, International Journal of Algebra, 7(13), 645 (2013).
  • Harun-Or-Roshid, Md Nur Alam, Md Fazlul Hoque and M. Ali Akbar, A new extended (G'/G)-expansion method to find exact traveling wave solutions of nonlinear evolution equations , Mathematics and Statistics, 1(3), 162 (2013).
  • Md Fazlul Hoque and A. C. Paul, An equation related to centralizers in semiprime gamma rings, Annals of Pure and Applied Mathematics, 1(1), 84 (2012).
  • Md Fazlul Hoque, H.O. Roshid and A. C. Paul, An equation related to \theta-centralizers in semiprime gamma rings, International Journal of Mathematical combinatories, 4, 17 (2012).
  • Md Fazlul Hoque, M. S. Hossain and D. M. Ali, Some features of \alpha − T0 spaces in supra fuzzy topology, Journal of Bangladesh Academy of Sciences, 36(1), 61 (2012).
  • Md Fazlul Hoque, M. S. Hossain and D. M. Ali, Some features of regular spaces in supra fuzzy topology, Journal of Scientific Research, 4(2), 372 (2012).
  • Md Fazlul Hoque, M. S. Hossain and D. M. Ali, Some features of \alpha− T1 spaces in supra fuzzy topology, Journal of Mechanics of Continua and Mathematical Sciences, 6(2), (2012).
  • Md Fazlul Hoque, R. C. Bhowmik, M. R. Kabir and D. M. Ali, Some features of \alpha − R0 spaces in supra fuzzy topology, Journal of Mechanics of Continua and Mathematical Sciences, 7(1), 931 (2012).
  • Md Fazlul Hoque and A. C. Paul, On centralizers of semiprime gamma rings, International Mathematical Forum, 6(13), 627 (2011).
  • Md Fazlul Hoque, R. C. Bhowmik, M. R. Kabir and D. M. Ali, Some features of \alpha− R1 spaces in supra fuzzy topology, International Journal of Engineering and Technology, 8(4), 847 (2011).
  • Ruhul Amin and Md Fazlul Hoque, Properties of fuzzy supra topological spaces and s−\alpha continuous functions , International Journal of Engineering and Technology, 7(4), 723 (2010).
  • Md Fazlul Hoque, Ruhul Amin and H. O. Roshid, Some features of \alpha− T2 spaces in supra fuzzy topology, International Journal of Engineering and Technology, 7(4), 728 (2010).

Conference Proceedings

  • Md Fazlul Hoque, Ian Marquette and Yao-Zhong Zhang, On superintegrable monopole systems, Journal of Physics: Conference Series, 965, 012018 (2018).
  • Md Fazlul Hoque, Ian Marquette and Yao-Zhong Zhang, Family of N-dimensional superintegrable systems and quadratic algebra structures, Journal of Physics: Conference Series, 670, 012024 (2016).

Published Book

  • Md Fazlul Hoque and D. M. Ali, Supra fuzzy topological spaces, LAP LAMBERT Academic Publishing, GmbH & Co. KG, Germany, 2012.

Teaching

  • Algebraic Methods of Mathematical Physics
  • Lie Algebras and Representations
  • Quantum Mechanics
  • Rings and Radicals
  • Fuzzy Mathematics
  • Group and Ring Theory
  • Functional Analysis
  • Real and Complex Analysis
  • Astronomy

Graduate Supervision

  • Md Monjil Hossain, M.Phil Thesis title: Aspects of higher dimensional superintegrability, algebra structures and orthogonal polynomials (On going, 2018).
  • Mst. Shekha Khatun, M.Phil. Thesis title: Algebraic aspects of higher dimensional superintegrable systems and their algebra structures (On going, 2019).
  • Mohasena Ahamed, M.Sc. Thesis title: Algebraic applications on quantum superintegrable models (on going 2019).
  • Nondita Paul, M.Sc. Thesis title: A study of centralizers and derivations on rings and gamma rings (on going 2019).
  • M.Sc. thesis: Mst. Shekha Khatum, 2017, Shelina Akter, 2016, Department of Mathematics, Pabna University of Science and Technology, Bangladesh (Co-supervision, complete)
  • Honours project supervision: Nahidul Islam, Sharia Mita, Ashrafur Rahman, Kamal Uddin Kabiraj, Department of Mathematics, Pabna University of Science and Technology, Bangladesh, 2013

Conference or Seminar

  • (10) Algebra structures of superintegrable monopole systems, AFMR-BMS National Mathematics Conference, University of Dhaka, Bangladesh, 21-22 December 2018.
  • (9) On superintegrable monopole systems, The XXVth International Conference on Integrable Systems and Quantum Symmetries, Prague, Czech Republic, 6-10 June, 2017.
  • (8) Science Communication for RHD students’ workshop, School of Mathematics and Physics, The University of Queensland, 2016.
  • (7) Direct and constructive approaches on N-dimensional superintegrable system, The Australian and New Zealand Association of Mathematical Physics, Newcastle, Australia, 10 December, 2015.
  • (6) Family of N-dimensional superintegrable systems and quadratic algebra structures, The XXIIIth International Conference on Integrable Systems and Quantum Symmetries, Prague, Czech Republic, 23-27 June, 2015.
  • (5) Algebraic structures and spectrum of N-dimensional superintegrable systems, Department of Mathematics, Pabna University of Science and Technology, Bangladesh, 2015.
  • (4) Quadratic algebra structure and spectrum of a new superintegrable system, 8th Australia New Zealand Mathematics Convention, Australian Mathematical Society, Melbourne, Australia, 8-12 December 2014.
  • (3) Centralizers of semiprime gamma rings, International conference on statistical data mining for econometrics, health, agriculture and environment, University of Rajshahi, Bangladesh, December 2012
  • (2) Some separation properties of supra fuzzy topological spaces, National seminar on mathematics and applications, University of Burdwan, West-Bengal, India, March 2012
  • (1) Some features of supra fuzzy topological spaces, Department of Mathematics, University of Rajshahi, Bangladesh, 2011